The eigenpairs of a Sylvester-Kac type matrix associated with a simple model for one-dimensional deposition and evaporation Journal Article


Authors: Da Fonseca, C. M.; Mazilu, D. A.; Mazilu, I.; Williams, H. T.
Article Title: The eigenpairs of a Sylvester-Kac type matrix associated with a simple model for one-dimensional deposition and evaporation
Journal Title: Applied Mathematics Letters
Volume: 26
Issue: 12
ISSN: 0893-9659
Publisher: Elsevier (Green)  
Date Published: 2013
Start Page: 1206
End Page: 1211
DOI/URL:
SHERPA: Green
W&L Authors
  1. Mazilu, Dan
    16 Mazilu
  2. Mazilu, Irina
    19 Mazilu
Related W&L Work